Korean J. Math.  Vol 19, No 1 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.1.

CONVERGENCE OF INTEGRABLE SEMIGROUPS

Young S. Lee

Abstract


We study some properties of integrable semigroup and its generator, and then we establish convergence of integrable semigroups on the norming dual pairs. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr